Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 358, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 1:40 PM CDT for Walker County, Alabama. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 1:40 PM CDT (18:40 UTC)
- Expired
- Jul 4, 2011, 2:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Walker County, AL
The radar
The Birmingham radar (KBMX), 88 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 1:43 PM CDT | TSTM WND DMG | 4 Wnw Jasper, AL | A FEW TREES AND LARGE LIMBS DOWN AT BRAKEFIELD DAIRY ROAD AND HIGHWAY 5. |
| Jul 4, 1:57 PM CDT | HAIL 0.25 | Jasper, AL | AT MUSGROVE COMMUNITY COLLEGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2435 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
392
WUUS54 KBMX 041840 RRA
SVRBMX
ALC127-041930-
/O.NEW.KBMX.SV.W.0358.110704T1840Z-110704T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
140 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WALKER COUNTY IN ALABAMA...
* UNTIL 230 PM CDT
* AT 138 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JASPER...
AND MOVING EAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
JASPER...CORDOVA...LYNNS PARK...BELOIT...WALKER COUNTY AIRPORT AND
MANCHESTER.
THIS INCLUDES...
US 78 EXIT NUMBERS 52 THROUGH 72...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3394 8710 3392 8708 3389 8708 3370 8715
3381 8746 3398 8740
TIME...MOT...LOC 1840Z 286DEG 6KT 3387 8733
$$
17/KLAWS1 follow-up statement
608
WWUS54 KBMX 041903
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
203 PM CDT MON JUL 4 2011
ALC127-041930-
/O.CON.KBMX.SV.W.0358.000000T0000Z-110704T1930Z/
WALKER AL-
203 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WALKER
COUNTY UNTIL 230 PM CDT...
AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JASPER...MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
JASPER...CORDOVA...LYNNS PARK...BELOIT AND MANCHESTER.
THIS INCLUDES...
US 78 EXIT NUMBERS 57 THROUGH 72...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3380 8741 3397 8734 3394 8710 3392 8708
3389 8708 3370 8715
TIME...MOT...LOC 1903Z 286DEG 6KT 3386 8729
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:15 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 4, 12:15 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1215 PM CDT MON JUL 4 2011 .UPDATE...FOR AVIATION DISCUSSION. && .DISCUSSION... TWEAKED THE GRIDS TO REFLECT CURRENT TRENDS IN TEMPERATURES...ESPECIALLY FOR AREAS THAT OBSERVED RAINFALL THIS MORNING THROUGHOUT THE SOUTHEAST COUNTIES...AND ALSO TWEAKED TEMPERATURE GRIDS UPWARD FOR TODAY A BIT. AFTER PERFORMING OUR LOCAL CONVECTIVE INITIATION PROJECT THIS MORNING...IT APPEARS THAT A WEAK SHALLOW BOUNDARY WILL BE DRAPED ACROSS MUCH OF THE FORECAST AREA TODAY...WHICH WILL ACT AS A TRIGGERING MECHANISM FOR MORE SHOWERS AND STORMS THIS AFTERNOON. ALSO...OUTFLOW BOUNDARIES OBSERVED ON VISIBLE SATELLITE AND RADAR LEFT OVER FROM LAST NIGHT'S STORMS...AND AN OUTFLOW BOUNDARY MOVING NORTHWARD FROM THE CONVECTIVE ACTIVITY THIS MORNING IN THE SOUTHEAST COUNTIES...WILL ACT AS ADDITIONAL TRIGGERING MECHANISMS. BASED ON THIS MORNING'S SOUNDING...LFC LEVELS ARE FAIRLY LOW...WHICH WILL ALLOW PARCELS TO BE LIFTED BY THOSE OUTFLOW BOUNDARIES SUFFICIENTLY TO FORM CONVECTION THIS AFTERNOON. BASED ON THESE FINDINGS...WENT AHEAD AND INCREASED POPS A BIT TO REFLECT THIS MORNING'S ANALYSIS. UPDATES ARE OUT. 56/GOGGINS && AVIATION...18Z TAF DISCUSSION. SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW MORNING. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 73 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 93 68 90 66 90 / 50 50 50 30 30 ANNISTON 95 71 92 69 92 / 50 50 50 30 40 BIRMINGHAM 96 75 93 73 93 / 50 50 50 30 30 TUSCALOOSA 98 73 94 71 95 / 50 50 50 30 30 CALERA 94 71 92 70 92 / 50 50 50 30 40 AUBURN 93 72 92 71 93 / 50 30 40 30 40 MONTGOMERY 95 72 94 70 94 / 50 30 40 40 40 TROY 94 70 93 68 93 / 70 30 30 30 50 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 56
Hazardous weather outlook, Jul 4, 9:27 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 927 AM CDT MON JUL 4 2011 ALZ011>015-017>050-051430- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 927 AM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 4, 11:03 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1103 AM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND DMG 1 ENE PHENIX CITY 32.47N 85.00W
07/03/2011 RUSSELL AL UTILITY COMPANY
NUMEROUS POWER LINES DOWN AROUND PHENIX CITY.
&&
ARMLocal storm report, Jul 4, 11:04 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 AM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL SMITHS STATION 32.54N 85.10W
07/03/2011 E0.50 INCH LEE AL BROADCAST MEDIA
DIME SIZE HAIL REPORTED IN SMITHS STATION.
0400 PM TSTM WND DMG CLAUD 32.58N 86.07W
07/03/2011 ELMORE AL EMERGENCY MNGR
TREE BLOWN DOWN ON HWY 63 NEAR CLAUD.
0403 PM TSTM WND DMG 1 ENE PHENIX CITY 32.47N 85.00W
07/03/2011 RUSSELL AL UTILITY COMPANY
NUMEROUS POWER LINES DOWN AROUND PHENIX CITY.
0430 PM HAIL 2 SW MARTIN LAKE AT KOW 32.72N 85.99W
07/03/2011 E0.88 INCH ELMORE AL EMERGENCY MNGR
MARBLE TO NICKEL SIZED HAIL NEAR COTTON.
0855 PM TSTM WND DMG 5 N ETHELSVILLE 33.48N 88.21W
07/03/2011 PICKENS AL EMERGENCY MNGR
SEVERAL TREES DOWN ON BAINS ROAD.
0915 PM TSTM WND DMG 2 NE DORA 33.76N 87.05W
07/03/2011 WALKER AL EMERGENCY MNGR
POWER LINES DOWN.
0927 PM HAIL 2 SW MILLPORT 33.54N 88.11W
07/03/2011 E0.75 INCH LAMAR AL TRAINED SPOTTER
DIME SIZED HAIL REPORTED JUST NORTH OF THE
LAMAR...PICKENS COUNTY LINE ON CR 75.
&&
ARMSpecial weather statement, Jul 4, 12:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT MON JUL 4 2011
ALZ030-039-041830-
MARENGO AL-SUMTER AL-
1250 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER AND WESTERN
MARENGO COUNTIES UNTIL 130 PM CDT...
AT 1248 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR COATOPA...OR 14 MILES SOUTHEAST OF LIVINGSTON...
MOVING SOUTH AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WHITFIELD...
&&
LAT...LON 3249 8818 3252 8797 3227 8788 3225 8801
3227 8803 3229 8803 3230 8801 3230 8817
TIME...MOT...LOC 1751Z 350DEG 4KT 3241 8806Special weather statement, Jul 4, 1:30 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT MON JUL 4 2011
ALZ015-041915-
WALKER AL-
130 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALKER COUNTY UNTIL 215
PM CDT...
AT 124 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF JASPER...MOVING EAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JASPER...
CURRY...
LYNNS PARK...
ROCKY HOLLOW...
GAMBLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3400 8716 3377 8707 3376 8745 3397 8750
3400 8732 3400 8722 3399 8720 3400 8719
3401 8717
TIME...MOT...LOC 1831Z 264DEG 9KT 3387 8736
56Special weather statement, Jul 4, 1:34 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CDT MON JUL 4 2011
ALZ032-039-041915-
HALE AL-MARENGO AL-
134 PM CDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARENGO AND SOUTHERN
HALE COUNTIES UNTIL 215 PM CDT...
AT 130 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARCOLA...OR 8 MILES EAST OF DEMOPOLIS...MOVING EAST
AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FAUNSDALE...
NEWBERN...
CEDARVILLE...
LANEVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3254 8781 3259 8778 3257 8776 3259 8774
3261 8775 3262 8780 3264 8781 3264 8778
3266 8779 3266 8776 3264 8778 3263 8775
3267 8775 3269 8751 3243 8753 3245 8783
TIME...MOT...LOC 1834Z 264DEG 9KT 3253 8769
56Special weather statement, Jul 4, 1:36 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 136 PM CDT MON JUL 4 2011 ALZ030>032-041915- GREENE AL-HALE AL-SUMTER AL- 136 PM CDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...WESTERN HALE AND SOUTHERN GREENE COUNTIES UNTIL 215 PM CDT... AT 136 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR THORNHILL...OR 10 MILES SOUTH OF EUTAW...MOVING EAST AT 5 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FORKLAND... WALDEN QUARTERS... DUFFYS BEND... SAWYERVILLE... WEDGEWORTH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3286 8771 3263 8765 3257 8803 3278 8806 TIME...MOT...LOC 1836Z 260DEG 6KT 3269 8791 56
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:23 PM CDT | Special Weather Statement | BMX | Fayette | 52 min |
| Jul 3, 7:59 PM CDT | Special Weather Statement | BMX | Winston | 46 min |
| Jul 3, 8:07 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Jul 3, 8:16 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 44 min |
| Jul 3, 8:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 52 min |
| Jul 3, 8:45 PM CDT | Special Weather Statement | BMX | Walker | 45 min |
| Jul 3, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 47 min |
| Jul 3, 9:32 PM CDT | Special Weather Statement | BMX | Pickens | 43 min |
| Jul 3, 9:46 PM CDT | Special Weather Statement | BMX | Walker | 29 min |
| Jul 3, 10:21 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Jul 4, 12:50 PM CDT | Special Weather Statement | BMX | Marengo | 40 min |
| Jul 4, 1:30 PM CDT | Special Weather Statement | BMX | Walker | 45 min |
| Jul 4, 1:36 PM CDT | Special Weather Statement | BMX | Greene | 39 min |
| Jul 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 35 min |
| Jul 4, 1:44 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Jul 4, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 46 min |
| Jul 4, 2:04 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jul 4, 2:14 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Jul 4, 2:18 PM CDT | Special Weather Statement | BMX | Greene | 42 min |
| Jul 4, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 45 min |
| Jul 4, 2:30 PM CDT | Special Weather Statement | BMX | Jefferson | 45 min |
| Jul 4, 2:32 PM CDT | Special Weather Statement | BMX | Bibb | 43 min |
| Jul 4, 2:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 41 min |
| Jul 4, 2:39 PM CDT | Special Weather Statement | BMX | Marengo | 51 min |
| Jul 4, 2:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 4, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 49 min |
| Jul 4, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jul 4, 3:19 PM CDT | Special Weather Statement | BMX | Greene | 41 min |
| Jul 4, 3:29 PM CDT | Areal Flood Advisory | BMX | Sumter | 3 hr |
| Jul 4, 3:30 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 45 min |
| Jul 4, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, St. Clair, Shelby, Tuscaloosa | 46 min |
| Jul 4, 3:49 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Jul 4, 4:06 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 39 min |
| Jul 4, 4:08 PM CDT | Special Weather Statement | BMX | Winston | 52 min |
| Jul 4, 4:13 PM CDT | Special Weather Statement | BMX | Blount | 47 min |
| Jul 4, 4:27 PM CDT | Special Weather Statement | BMX | Shelby | 48 min |
| Jul 4, 4:40 PM CDT | Special Weather Statement | BMX | Clay | 50 min |
| Jul 4, 4:42 PM CDT | Flash Flood Warning | BMX | Sumter | 3 hr |
| Jul 4, 4:47 PM CDT | Special Weather Statement | BMX | Fayette | 43 min |
| Jul 4, 5:07 PM CDT | Special Weather Statement | BMX | Marion | 38 min |
| Jul 4, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 31 min |
| Jul 4, 5:37 PM CDT | Special Weather Statement | BMX | Clay | 53 min |
| Jul 4, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 51 min |
| Jul 4, 5:52 PM CDT | Special Weather Statement | BMX | Coosa | 38 min |
| Jul 4, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 39 min |
| Jul 4, 6:20 PM CDT | Special Weather Statement | BMX | Fayette | 25 min |
| Jul 4, 6:40 PM CDT | Special Weather Statement | BMX | Fayette, Walker | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.